# SDR VNAA2020032011103

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 645 hours, 576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF BURNING DUST ON TAKEOFF AND LANDING COMING FROM PACKS. STARTED BOTH ENGINES. PERFORMED OPERATIONAL TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM, OPS CHECK GOOD AT THIS TIME. NO SMELL OF BURNING DUST.
